Singulair for rhinitis

Common Questions and Answers about Singulair for rhinitis

singulair

Avatar f tn I take zyrtec, singulair, flonase and astepro for the allergies and sinus. My ENT is stumped. How can I get my taste and smell back?
Avatar f tn Singulair can be used for Allergic Rhinitis like you have, however, this is usually prescribed for someone with Asthma issues secondary to Allergic Rhinitis. What nasal steroid are you using? Most of them can be used long term.
Avatar f tn In Aug, my PCP referred me to ENT and suggested to add Astelin for treating me persistent rhinitis. I did an allergy blood test for 13 kinds of environmental allergen but it’s negative. I did ask my PCP if I am having asthma. She said it’s only an allergy. However, she said I need to keep taking/refilling Flonase & Singulair for long-term, and keep my Albuterol handy. My PCP said I can use the inhaler if I cough a lot at night, feeling short of breathe or wheezing.
Avatar m tn When you have an attack, you can use an antihistamine (like Cetzine) for allergic rhinitis. For further relief from your symptoms you could do steam inhalations. Please ensure to do this prior to your meals. Hope this helped and do keep us posted.
Avatar m tn what can i do to make this better ,it is making me weak at times where i cant seem to function right., ive been taking singulair for allergies but nothing works ...
Avatar f tn It is possible your husband has a non-allergic inflammation of the upper airways called vasomotor rhinitis. This can cause drainage and can be quite annoying to some. This gets worse with different temperatures, certain foods, increased activity or generally anything that increases blood flow to the area. One therapy that sometimes works for this condition is a nasal inhaled steroid which temporarily decreases the inflammation, but does not cure anything.
Avatar n tn Writing that you take breathing treatments and singulair implys you are being treated for asthma. Your runny nose may be a sign of allergic rhinitis and you may have allergic asthma. An examination and testing by an Allergy/Asthma specialist is certainly suggested, and if there are positive allergy results, specific therapy directed at addressing those allergies, may be beneficial.
Avatar m tn I am using the same thing and I am using one respule per bottle and rinsing twice a day. I'm also on singulair, zyrtec, patanase, and a steroid nose inhaler. I wonder if I used more of the pulmicort if I could cut down on some of the other meds?? Is anyone else taking all of these meds??
Avatar m tn Thanks For the reply In fact my inlaws will be taking the cats for 6 months to see if there is any relief. I will check into the Singulair. I dont think it is Fromeldahyde because we have moved twice and no change in condition. Just a skin test was preformed, but I will look into blood testing.
Avatar n tn He is also getting over a cold at this time. I know for a fact that he doesnt do drugs, so it couldnt be that. He did have seizures when he was around 2 they lasted for about 4 months, then went away as suddenly as they started, doctors had no clue what the cause was. Is this a sign of maybe the seizure activity trying to start back up?
Avatar n tn Singulair is an asthma and rhinitis medication that your doctor can prescribe for you. Singulair worked wonders completely stopping the swelling and completely unblocking my nose.It works by blocking the actions of leukotrienes which are swelling agents involved in asthma and rhinitis. Unfortunately for me the side effects i got from this medication meant i couldnt continue to take it.I experienced severe anxiety and depression from it which was a little scary.
Avatar f tn I currently take Xyzal and Nasacort for allergies and medication for asthma (Singulair and Symbicort). I'm also taking allergy shots for cat dander and grass pollens. When I go running by wooded areas I get a horrible runny nose. My runny nose goes away about 10-15 minutes after I get inside from my run. I'm wondering if it could be from allergies or if it could be from something else. Thanks.
Avatar f tn What do you find Singulair did for you? I found that, for me, it did nothing.
Avatar m tn hav been taking singulair for 3 years. Cramps in fingers, throat and leg occured common. Shoulders drooped. Standing and sitting posture gone really bad. Extreme tiredness 24X7. Always thirsty even after gulping bottles of water. Inactive physically and mentally. Become even more inferior in social gatherings and activities. Can't even meet minimum commitments and thus affects career and personal, family relationships. After dropping Everything became normal after 8 - 10 days.
Avatar n tn I was taking Singulair for just 5 days for and upper respiratory cold and began having tingling and numbness in my extremities. I stopped immediately. My question is, after eliminating all other possible causes (through a number of tests including MRIs, blood work, metals testing) with my doctor, I still have numbness, tingling and burning taking place in my legs and arms for 3 months now. Has anyone experienced such long term effects? If so, what can be done if anything?
Avatar f tn I had asthma as a child and the doctor has put me on two inhalers, a corticosteroid and albuterol, and Singulair. It hasn't helped. Now, to add to the coughing spasms, I have begun burping with them. I never burp anything up, there is no sore throat or burning, and their is no productivity to my cough. Sometimes I feel like there is "something down there" but nothing comes up. I had a CT of my chest a couple of days ago and am waiting to hear the results.
Avatar m tn I do not have health insurance and have an alternative source for medications. Would it be advisable for me to purchase Singulair for 3 months to get me through those three months next year. This year was a bit difficult without it.
Avatar m tn i just wanted to post a warning to other parents. my son was on singulair for over 3 years. he was taking the drug for treatment of mild asthma and allergies. he suffered from undetected side effects for 3 years. the side effects were sneaky and subtle and i did not pick up on the cause. at the age of 7, his physician increased his dosage to 5mg due to his age. after that increase, his side effects became loud and clear.
Avatar f tn I have been taking Singulair for a few months now and I haven't noticed any negative side effect. I take it along with a daily inhaler for my asthma and it really has helped me a lot.
920032 tn?1550680156 lately my overnight breathing is causing me problems. i asked my gp for singulair but she prescribed atrovent. it does get mucus up but i am waking to cough it up. i have excersize induced asthma. it was on this site that i heard about singulair.
460830 tn?1347219306 Singulair could cause depression & suicide for some people that used it.
Avatar f tn Other causes of nocturnal cough should be investigated including, but not limited to, gastroesophageal reflux disease (GERD), chronic rhinitis and sinusitis and cystic fibrosis (CF). He may need to be seen by a pediatric pulmonologist.
1890554 tn?1322678048 Tinkelman, I certainly will take care of the dust in my house and try a mask for protection…. So Celestamine NS and Singulair are not an antihistamine?
Avatar f tn I am taking Loratidine and also use Nasonex for mild seasonal allergies. I was tested as a child and all that surfaced was mild reactions to house dust and corn. I lived in the Atlanta area for a while and the pollen problem there (a nightmare) is what spawned the used of allergy meds. Pollen count in my current place of residence (back where I grew up) is much less.
Avatar f tn From your message, you appear to have an intolerance to the so-called non-sedating anti-histamines but hopefully will be able to take Singulair; it is a good drug for nasal allergies and also, for a fair number of people, effective treatment for asthma. And it is safe, not a cause of significant liver disease, and not associated with other side effects, deemed serious. To the best of our current knowledge, the long term use of a nasal steroid, as directed, does not pose a problem.
1605619 tn?1301631851 Most days I feel better after being up for about an hour, some days I have to take some Tylenol or ibuprofen. What the heck is this all about??